Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 365, Number 6

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Decent intersection and Tor-rigidity for modules over local hypersurfaces
Hailong Dao.
Trans. Amer. Math. Soc. 365 (2013), 2803-2821
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3034448
Hochschild (co-)homology of schemes with tilting object
Ragnar-Olaf Buchweitz and Lutz Hille.
Trans. Amer. Math. Soc. 365 (2013), 2823-2844
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3034449
From triangulated categories to module categories via localisation
Aslak Bakke Buan and Robert J. Marsh.
Trans. Amer. Math. Soc. 365 (2013), 2845-2861
Abstract, references and article information
Full-text PDF
MathSciNet review: 3034450
Birational contractions of $\overline{M}_{3,1}$ and $\overline{M}_{4,1}$
David Jensen.
Trans. Amer. Math. Soc. 365 (2013), 2863-2879
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3034451
Short geodesic loops on complete Riemannian manifolds with a finite volume
Regina Rotman.
Trans. Amer. Math. Soc. 365 (2013), 2881-2894
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3034452
The mixed problem in Lipschitz domains with general decompositions of the boundary
J. L. Taylor, K. A. Ott and R. M. Brown.
Trans. Amer. Math. Soc. 365 (2013), 2895-2930
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3034453
Bilinear decompositions and commutators of singular integral operators
Luong Dang Ky.
Trans. Amer. Math. Soc. 365 (2013), 2931-2958
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3034454
$L^{p}$ regularity of weighted Bergman projections
Yunus E. Zeytuncu.
Trans. Amer. Math. Soc. 365 (2013), 2959-2976
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3034455
Extensions of embeddings below computably enumerable degrees
Rod Downey, Noam Greenberg, Andrew Lewis and Antonio Montalbán.
Trans. Amer. Math. Soc. 365 (2013), 2977-3018
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3034456
Connes embeddings and von Neumann regular closures of amenable group algebras
Gábor Elek.
Trans. Amer. Math. Soc. 365 (2013), 3019-3039
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3034457
Automorphisms of Albert algebras and a conjecture of Tits and Weiss
Maneesh Thakur.
Trans. Amer. Math. Soc. 365 (2013), 3041-3068
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3034458
A ‘transversal’ for minimal invariant sets in the boundary of a CAT(0) group
Dan P. Guralnik and Eric L. Swenson.
Trans. Amer. Math. Soc. 365 (2013), 3069-3095
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3034459
The topology of spaces of polygons
Michael Farber and Viktor Fromm.
Trans. Amer. Math. Soc. 365 (2013), 3097-3114
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3034460
Brownian motion on $\mathbb{R}$-trees
Siva Athreya, Michael Eckhoff and Anita Winter.
Trans. Amer. Math. Soc. 365 (2013), 3115-3150
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3034461
Homogeneous matchbox manifolds
Alex Clark and Steven Hurder.
Trans. Amer. Math. Soc. 365 (2013), 3151-3191
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3034462
Kreck-Stolz invariants for quaternionic line bundles
Diarmuid Crowley and Sebastian Goette.
Trans. Amer. Math. Soc. 365 (2013), 3193-3225
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3034463
Zero-free regions for Dirichlet series
C. Delaunay, E. Fricain, E. Mosaki and O. Robert.
Trans. Amer. Math. Soc. 365 (2013), 3227-3253
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3034464
Some theorems on Feller processes: Transience, local times and ultracontractivity
René L. Schilling and Jian Wang.
Trans. Amer. Math. Soc. 365 (2013), 3255-3286
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3034465
Symplectic covariance properties for Shubin and Born–Jordan pseudo-differential operators
Maurice A. de Gosson.
Trans. Amer. Math. Soc. 365 (2013), 3287-3307
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3034466
The Nielsen realization problem for asymptotic Teichmüller modular groups
Ege Fujikawa and Katsuhiko Matsuzaki.
Trans. Amer. Math. Soc. 365 (2013), 3309-3327
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3034467
Partial regularity of $p(x)$-harmonic maps
Maria Alessandra Ragusa, Atsushi Tachikawa and Hiroshi Takabayashi.
Trans. Amer. Math. Soc. 365 (2013), 3329-3353
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3034468
On epsilon factors attached to supercuspidal representations of unramified $\mathrm{U}(2,1)$
Michitaka Miyauchi.
Trans. Amer. Math. Soc. 365 (2013), 3355-3372
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3034469